# SDR UALA2013060403868

- Difficulty date: June 2, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 91,683 hours, 14,453 cycles
- Engine: Pwa PW4060
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Circuit Card
- Part number: 835109
- Part serial: 90
- Condition: Failed
- Location: Pitot Heat
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT AUX PITOT HEAT AND CAPTAIN`S PITOT HEAT MESSAGE ON LOWER EICAS.  FOUND K514,K515, AND K516 STUCK IN AIR MODE. REPLACED M12 DRIVER CARD IN PSEU PER AMM. SYS OPS NORMAL PER AMM.
